# SDR SWAA2025032408336

- Difficulty date: March 22, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N8326F
- Make and model: Boeing 737-8H4
- Aircraft serial: 35969
- Aircraft time: 40,489 hours, 19,248 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER EMERGENCY EXIT SIGN LAMP AT ROW 15 CB HAS 2 BULBS INOP.<[01] REMOVED AND REPLACED UPPER EMERGENCY EXIT SIGN LAMPS (2EA) AT ROW 15 CB PER AMM 33-51-01
